Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Can masturbation be related to brain seizure?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
If I mastuburate.....I am effecting with brain seizure some times what is the reason I got effected with brain seizure 5 months back and I had not known the reason....and all the test are normal cc scan and every thing.And doctor suggested me to use levipol for 6 months. And I personally got to know that when I mastubrate some times I m feeling that dizzy and that is the reason behind my seizure and I mastuburate too much some times but only some times I feel like same situation when i got my seizure................Is seizure and mastuburation are related........
Posted Thu, 2 Jan 2014 in Epilepsy
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Not scientific proved relation in between them. Detailed Answer: Hello XXXXX Thanks for writing to XXXXXXX There is no documented scientific proof that seizure and masturbation are related to each other. Dizziness and seizure are two different things. Infact some seizures have preceding dizziness.Dizziness can happen with masturbation. There is one possibility that prolong sexual excitement can cause tachycardia, hypertension and that can further cause irregularities in the blood flow and the blood supply to all organs, including the brain.Decreased blood supply in the brain is one of the possible causes of seizures. According to history,it is clear that you have occasional seizure and this also doesn't explain its relation. You need few more investigations.According to me you have some other reasons for seizure.You need EEG and MRI (Brain) to exclude other possibilities. You should consult neurologist. You need proper clinical examination and investigations. You should continue tablet levipil. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor